| Model Number |
G22163 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of stent kinked/bent.Before they use pigtail straightener,the side hole of this product pigtail was kink.
Event or Problem Description
Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿stent kinked/bent'.Before they use pigtail straightener,the side hole of this product pigtail was kink.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
1 x zso-7-5 of lot # c1590204 was returned to cirl for evaluation open in its original packaging.Lab evaluation: the device involved in the complaint was evaluated in the laboratory on 27th septembert 2019.A kink was observed on the 2nd, 4th & 5th portholes at the tapered end.A 0.035-inch wireguide would not pass the kinks.Documents review including ifu review: prior to distribution all zso-7-5 are subjected to visual and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place in cirl.A review of the manufacturing records for zso-7-5 of lot number c1590204 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1590204.It should be noted that the instructions for use (ifu0045-6) states the following: ¿visually inspect with particular attention to kinks, bends and breaks.If any abnormality is detected that would prohibit proper working condition, do not use.¿ root cause review: a definitive root cause could not be determined as the circumstances of use cannot be replicated in the laboratory.A possible root cause could be attributed to transport or storage as ot was confirmed that the kinked was observed prior to prep of the device as it was confirmed that the kink was found prior to removing the device from the package and therefore was not straightened or attempted to load onto the wireguide.Summary: complaint is confirmed as the failure was verified in the laboratory.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence as there was no patient contact.Complaints of this nature will continue to be monitored for potential emerging trends.
Event or Problem Description